Table of Contents
Journal of Industrial Mathematics
Volume 2013 (2013), Article ID 421231, 9 pages
http://dx.doi.org/10.1155/2013/421231
Research Article

Asymptotic Dichotomy in a Class of Odd-Order Nonlinear Differential Equations with Impulses

Department of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 26 September 2013; Accepted 2 December 2013

Academic Editor: Ting Chen

Copyright © 2013 Kunwen Wen and Lijun Pan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  2. J. Shen and J. Yu, “On nonlinear delay differential equations with impulsive perturbations,” Mathematical Applications, vol. 9, pp. 272–277, 1996. View at Google Scholar
  3. D. Bainov, Y. I. Domshlak, and P. S. Simeonov, “On the oscillation properties of first-order impulsive differential equations with a deviating argument,” Israel Journal of Mathematics, vol. 98, no. 1, pp. 167–187, 1997. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Chen and W. Feng, “Oscillations of second order nonlinear ODE with impulses,” Journal of Mathematical Analysis and Applications, vol. 210, no. 1, pp. 150–169, 1997. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Wang, “Oscillations of second order differential equations with impulses,” Annals of Differential Equations, vol. 14, pp. 295–306, 1998. View at Google Scholar
  6. H. Li and C. Yeh, “Oscillation and nonoscillation criteria for second order linear differential equations,” Mathematische Nachrichten, vol. 194, pp. 171–184, 1998. View at Google Scholar · View at Scopus
  7. M. Peng and W. Ge, “Oscillation criteria for second-order nonlinear differential equations with impulses,” Computers and Mathematics with Applications, vol. 39, no. 5-6, pp. 217–225, 2000. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Luo and L. Debnath, “Oscillation of second order nonlinear ODE with impulses,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 105–114, 1999. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. He and W. Ge, “Oscillations of second-order nonlinear impulsive ordinary differential equations,” Journal of Computational and Applied Mathematics, vol. 158, no. 2, pp. 397–406, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. Luo and J. Shen, “Oscillation of second order linear differential equations with impulses,” Applied Mathematics Letters, vol. 20, no. 1, pp. 75–81, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. C. Hou and S. S. Cheng, “Asymptotic dichotomy in a class of fourth-order nonlinear delay differential equations with damping,” Abstract and Applied Analysis, vol. 2009, Article ID 484158, 7 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. K. Wen, G. Wang, and S. Cheng, “Asymptotic dichotomy in a class of third-order nonlinear differential equations with impulses,” Abstract and Applied Analysis, vol. 2010, Article ID 562634, 20 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. F. Chen and X. Wen, “Oscillations of n-order Linear differential equation with impulses,” Acta Applicandae Mathematicae, vol. 29, pp. 527–541, 2006. View at Google Scholar